Log in

I forgot my password

Latest topics
Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 4

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 3

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1

Vulvodynia help

Tue Nov 14, 2017 4:27 pm by Katiej

Hi guys new here and newly diagnosed. So I had bv and then after alot of antibiotics and home remedies I still continued to have weird symptoms despite swabs being negative. Two seperate gynes have told me I have vulvodynia as a result of the area being overwhelmed. So first gave me lidocaine which xidnt do much. No I am on amitriptyline for the past 5 days. Seems to be kicking in a little (im a …

Comments: 3

New w/ Secondary Provoked Vestibuldynia

Wed Apr 26, 2017 11:46 pm by Birdy

Hi everyone,

I'm here because I'm pretty sure I have secondary provoked vestibuldynia, even though my gyno is still "optimistic" it is not.  My problem started six months ago when I got my second UTI in as many months (after going 25 years of life without one) and then ended up with a bad yeast infection (also my first one ever) thanks to the antibiotics.  Ever since the yeast …

Comments: 4

Newly diagnosed

Tue Oct 10, 2017 8:37 pm by Brevispink

Hello everyone. I have recently been diagnosed with unprovoked vulvodynia and would really appreciate some advice and support. I have had a chronic urine infection for 16 months and was on antibiotics for 9 of those months. I have been very uncomfortable for the entire time, but now I have absolutely unbearable stinging and burning all day with itching too. The infection has just about gone, …

Comments: 9

Recent "Poke" Pain - So Confused/Losing My Mind

Thu Oct 12, 2017 9:26 am by kelseybeth23

Long Story, but I am losing my mind and getting really depressed, so if I tell the full story maybe someone can help me.

Back in August I started to get an itch down there. Normally, in the past, when this would happen, I would change the way I wore my clothes, take more baths instead of showers, and use Monistat. This time, after about two weeks of no relief, I started to get concerned. I was …

Comments: 5


CONFUSED !!!!!!!!!

View previous topic View next topic Go down

CONFUSED !!!!!!!!!

Post  helpme123 on Fri Oct 14, 2011 6:21 pm

I am not sure if I do have vulvodynia, I need to rule out everything , my story ....

I was taking Nytol , OTC sleep aid for years every nite for sleep, and back in July 2009 , for the entire mth of August and I stopped taking the Nytol , 2 weeks after I started to have burning/itching on outside of vulvo area close to the urthea area , I didnt pay too much attention why it was dng this , by the end of August I was back home from my vacation and my family Dr gave me a steriod cream , I applied it one day and it was gone away , but at the same time I started back the Nytol , and nevcer had a promblem after, UNTIL went back on vacation to Florida this time for all winter , I just quit my job and was now semi retiring so I decided to stop taking the Nytol for good, this was Dec 2009 , again same thing happened to me after 2 weeks, by the end of the Mth it got really bad , I was in extreme pain , I couldnt wear any clothes at all , it was as if I was sitting on top a stove and someone threw acid on an open womb , I couldnt sit on it , it burned/iched, and at times it stung. I went to see at least 5 GYN , went to ER , seen other Drs at Medical clinics , while I was on Vaction , they did every test under the sun , ruled out anything and everything , I never once thought Nytol was the culprit . At every Vaginal examine it was extremly painful by any touch , I was given antibiotics for no reason , only by assumptions , they thought it was vaginitis , etc.. , I was given several types of steriod creams, Hydrocodone (80 pills) , I tried Estrogen cream for 7 weeks, I was on Gabapetin for 2 weeks, and a Benzo Klonopin , well as time went by I was finally able to wear jeans , had no problems sitting , walking as b4 I couldnt even walk it was so bad. It was abt 2-3 mths later it seemed to get better , I had no problems getting a pelvic exam , touching that area , BUT was getting a different kind of pain as I was on Bnezo Klonopin and was getting now burning sensations off and on from one location to another , come and go , but no stinging , but was still itching and at that time I had NO problems scratching that area when needed . Fast forwarding now , I was told to stop the Benzo Cold Turkey after taking it for 4 1/2 mths , and things hit the ceiling , I was in severe withdrawl, well now its 18 mth slater and I still have withdrawl symptoms as I seen a neruologist he said Benzo deplete the GABA and changes the Brain Chemistry. Well heres my confusion now , since Decemeber of 2010 I started to get that stinging back down there and its so bad that when I wipe with Toilet paper , just by a slight touch it triggers stinging , but it triggers stinging all over my body NOT just there , it also triggers a headache, weakness, pressure around my throat , and burninging all over my body , as these symptoms are not always cuased by any triggers its mostly like this on my body all over as its caused from Beno Withdrawl, or its part of my recovery. So my Question is this do having Vulvodynia cause your entire body to sting or burn by any sense of touch on the vulvo area, I dont have any internal issues as I did the first time , its all around the surrounds of the vulvo area. I am worried I had vulvodynia the first time and I recovered from it and now its back again , or its caused from what the Benzo did to me. Any thoughts , I would appreciate it . A final note I dont have any problems sitting , wearing tight jeans , or internal problems , but my worst symptom is stinging extremly bad , it does come and go with intensity , and a few times its hardly noticable unless its triggered !!!! at times its nothing at all but until I scratch anywhere that area or wipe with Toilet paper it triggers the symptoms. Is it Vulvodynia? Thank you for reading this .

Sincerly
Helpme123

helpme123

Posts : 3
Join date : 2011-10-14

View user profile

Back to top Go down

Re: CONFUSED !!!!!!!!!

Post  Sarah001 on Sun Oct 16, 2011 1:13 pm

Hi and welcome, no vulvodynia doesn't usually cause full body pain but something else causing full body pain can cause V. It's best to get more advice about the full body problem and see if that's the source of V for you.
avatar
Sarah001

Posts : 1163
Join date : 2010-06-11
Age : 44
Location : UK

View user profile

Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum